# SDR CA140225005

- Difficulty date: February 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 82,772 hours
- Engine: Pwa PW4060
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Hose
- Part number: AS11506K0264
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER PUSHBACK, STATION ADVISED THE CREW THAT LIQUID WAS DISCOVERED ON THE GROUND AT THE GATE IN THE VICINITY OF WHERE THE MAIN GEAR WAS POSITIONED.  CREW ELECTED TO RETURN TO THE GATE AND NOTED A DECREASE IN THE RT HYD QTY.  ATC WAS NOTIFIED AND EMERGENCY EQUIPMENT REQUESTED.  AT THE GATE SMOKE WAS EMANATING FROM THE LT BOGIE AND THE CREW ELECTED TO DEPLANE THE PASSENGERS.  NR 1 BRAKE FLEX HOSE REPLACED IAW AMM 32-41-16-401 C/OUT.  NR 1 BRAKE SERVICEABLE.
